# SDR CA991208019

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Part number: BV0330012150
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF AN INOPERATIVE CABIN OVERHEAD FLUORESCENT LIGHT, THE AFT TUBE RECEPTACLE WAS FOUND IN A BURNED/MELTED CONDITION.
